# SDR AALA202104299004

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 19,239 hours, 7,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Cockpit Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER SLIDING WINDOW WILL NOT CLOSE. WINDOW FELL OUT OF TRACK. REPLACED SLIDING WINDOW PER AMM 56-12-11 AND MCM 56-96-02.
